Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 22, 2022, 11:10 PM MDT for Baca County, Prowers County, Colorado. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2022, 11:10 PM MDT (05:10 UTC)
- Expired
- Apr 23, 2022, 12:18 AM MDT
- In force
- 68 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 196 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 4:58 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1942 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.1
The text
As transmitted.
436
WUUS55 KPUB 230510
SVRPUB
COC009-099-230630-
/O.NEW.KPUB.SV.W.0002.220423T0510Z-220423T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1110 PM MDT Fri Apr 22 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Prowers County in southeastern Colorado...
Eastern Baca County in southeastern Colorado...
* Until 1230 AM MDT.
* At 1110 PM MDT, severe thunderstorms were located along a line
extending from near Granada to near Campo, moving northeast at 50
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Holly, Walsh, Vilas, Campo, Two Buttes and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10267 3797 10237 3818 10205 3700 10204
TIME...MOT...LOC 0510Z 239DEG 41KT 3803 10222 3711 10248
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Cohen/Hodanish4 follow-up statements
602
WWUS55 KPUB 230528
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1128 PM MDT Fri Apr 22 2022
COC009-099-230630-
/O.CON.KPUB.SV.W.0002.000000T0000Z-220423T0630Z/
Prowers CO-Baca CO-
1128 PM MDT Fri Apr 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...
At 1128 PM MDT, severe thunderstorms were located along a line
extending from near Coolidge to 13 miles east of Campo, moving east
at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Holly, Walsh and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10248 3798 10229 3813 10205 3700 10204
TIME...MOT...LOC 0528Z 260DEG 35KT 3801 10206 3709 10233
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Cohen/Hodanish475
WWUS55 KPUB 230540
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1140 PM MDT Fri Apr 22 2022
COC009-099-230630-
/O.CON.KPUB.SV.W.0002.000000T0000Z-220423T0630Z/
Prowers CO-Baca CO-
1140 PM MDT Fri Apr 22 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...
At 1140 PM MDT, severe thunderstorms were located along a line
extending from 10 miles south of Coolidge to 14 miles north of Keyes,
moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Walsh and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10238 3782 10220 3793 10205 3700 10204
TIME...MOT...LOC 0540Z 278DEG 30KT 3788 10200 3702 10222
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Cohen/Hodanish141 WWUS55 KPUB 230553 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 1153 PM MDT Fri Apr 22 2022 COC009-099-230630- /O.CON.KPUB.SV.W.0002.000000T0000Z-220423T0630Z/ Prowers CO-Baca CO- 1153 PM MDT Fri Apr 22 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES... At 1153 PM MDT, severe thunderstorms were located along a line extending from 15 miles southwest of Syracuse to 12 miles west of Elkhart, moving east at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Stonington. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3700 10227 3781 10211 3782 10205 3700 10204 TIME...MOT...LOC 0553Z 260DEG 34KT 3781 10194 3703 10211 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Cohen/Hodanish
389
WWUS55 KPUB 230618
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1218 AM MDT Sat Apr 23 2022
COC009-099-230625-
/O.CAN.KPUB.SV.W.0002.000000T0000Z-220423T0630Z/
Prowers CO-Baca CO-
1218 AM MDT Sat Apr 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
EASTERN BACA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3700 10227 3781 10211 3782 10205 3700 10204
TIME...MOT...LOC 0613Z 239DEG 41KT 3793 10169 3715 10186
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 10:21 PM MDT, 49 minutes earlier.
Area forecast discussion, Apr 22, 10:21 PM MDT, 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1021 PM MDT Fri Apr 22 2022 .UPDATE... Issued at 1021 PM MDT Fri Apr 22 2022 Strong westerly winds continue across the region, as upper trough and bora type front tranlates east across the plains. Strong pressure gradient to slowly weaken into the overnight hours with timing of end of the high wind warning of midnight still on track. Despite the strong westerly winds, temperatures have cooled and humidity levels have raised enough to end the Red Flag Warning across the region. UPDATE Issued at 815 PM MDT Fri Apr 22 2022 Trough axis has pushed east of the eastern mountains with gusty west winds of 40 to 60 mph now spreading east along the I-25 Corridor. With the continued strong westerly winds and satellite imagery indicating blowing dust moving east, have expanded and extended blowing dust advisory and Red Flag Warning through 10 PM. Further west, westerly winds continue, though have seen temperatures drop and dew pts rise, leading to the early expiration of the Red Flag Warning for fire weather zones 220 and 224. Further east across the plains, newest data indicates increasing confidence of severe convective weather later this evening. Please refer to the above mesoscale discussion for more information on the severe weather potential. UPDATE Issued at 516 PM MDT Fri Apr 22 2022 Updated to add Severe Thunderstorm Watch #144 which is in effect until midnight for Kiowa, Prowers and Baca Counties. && .SHORT TERM...(This evening through Saturday) Issued at 218 PM MDT Fri Apr 22 2022 Key Messages: 1)Extreme Fire Danger and High Winds the rest of today into tonight. 2)Blowing dust will reduce visibility this afternoon over parts of the eastern plains. 3)Wind-driven snow is expected to begin over the Continental Divide this evening, continuing into the weekend. 4)Potential for severe thunderstorms near the Kansas border tonight. 5)Another Red Flag for Saturday, with less extreme conditions. Currently... High winds are present across the area, with widespread gusts of 40- 50 knots, with a few localized, stronger gusts. Additionally, multiple fires have popped up across the area, with some hot spots appearing in satellite over El Paso, Prowers, Otero, and Kiowa Counties. Areas of blowing dust have also decreased visibility over parts of the San Luis Valley and eastern plains. Dewpoints across our far southeast plains are also much higher than anticipated, and some mid-level water vapor imagery shows the incoming mid and upper- level energy progressing quickly. What this means for us is that the dryline expected to form near the Kansas border later this afternoon may be able to progress west further into our area, a bit further than expected, which increases our chance of seeing thunderstorms over the eastern plains this afternoon into this evening. Rest of Today and Tonight... Extreme critical fire weather conditons will continue across the area this afternoon into this evening, with widespread wind gusts in excess of 60 mph expected. Will continue to monitor for areas of blowing dust, which could briefly limit visibility. The highest wind gusts will spread eastward as the day continues on, as the main axis of the upper-level trough and associated jet move across the plains. With these factors in play, the fire and wind highlights extend well into this evening, and the situation continues to prove hazardous and extremely dangerous. The main forecast challenge for the later part of the day into Tonight will be the severe concerns. A dryline is expected to set up somewhere near the Colorado-Kansas border, and the positioning of this feature will be crucial in determining whether our CWA will see any convective activity. Given current observations and trends in the mid-levels, confidence in convective development within the bounds of our CWA is increasing. Suspected development would take place within Baca County close to 4 PM, with the ambient surface winds quickly carrying things north. Current mesoanalysis fields reveal around 1500 J/kg of surface based CAPE, as well as close to 30 knots of effective bulk shear. Given the isolated nature of the anticipated convection, will be monitoring very closely for the possibility of damaging outflow winds up to 70 mph or so, hail up to 2 inches, and maybe even one or two isolated tornadoes. The severe threat will continue later tonight, as the winds shift to westerly as the upper-wave moves through, and the collision of these winds with the moisture boundary, shown in several of the recent model solutions, could spark a line of thunderstorms just a bit west of the Kansas border, which quickly moves eastward out of our area. Even though the proposed line would move quickly, the threat of stronger winds and other embedded QLCS severe features would be high for that time. Will continue to closely monitor the situation. Winter Weather Advisory is also still in place over parts of the Continental Divide from this evening into tomorrow morning. Current expected snow amounts range from 3-7 inches at most, but given the extreme winds blowing snow and drastic reductions to visibility, as well as impacts to travel, are anticipated. The winds wane somewhat overnight, dropping below warning criteria after midnight, and RH makes somewhat of a recovery, going into Saturday. However, the potent upper-low still pushing eastwards will linger over our region tomorrow, continuing gusty winds and low RH across the area. While winds will not be as strong as today, a Red Flag Warning will still be necessary over the San Luis Valley and the eastern plains. High temperatures will cool down a fair bit as well, with the current forecast hitting the low-70s at most over the eastern plains. .LONG TERM...(Saturday night through Friday) Issued at 218 PM MDT Fri Apr 22 2022 Surface cold front is through the area Sat evening, as secondary upper trough digs toward wrn CO. Areas along the Continental Divide will see snow showers continuing overnight into Sunday as weak ascent moves into the state, while only a slow increase in cloud cover is expected elsewhere as initial post frontal upslope is fairly weak into Sun morning. Surface high pressure then builds south through WY during the day on Sun, as upper level wave drops south into the 4 corners region. Upslope flow gradually deepens over the plains and ern mountains through the day, with mid/upper level upward vertical motion increasing as well. As a result, precip should expand/increase over the mountains by midday, spreading into the I-25 corridor and adjacent plains by late afternoon. Initially, precip intensity will be light as T/Td spreads are rather large, at least during the daytime hours. Sunday evening/overnight looks like best window for heavier rain/snow, as fairly impressive upward motion spreads across the region and overcomes any low level dry air. WPC QPF amounts of up to 3 tenths over lower elevations and up to a half inch over the mountains looks reasonable, before precip winds down Mon morning. Snow levels start around 7000 feet Sunday afternoon, then fall to around 5000 feet after midnight, which would bring at least a brief period of snow down to Colorado Springs, and some slushy accumulations of a few inches over the Palmer Divide and much of the eastern mountains. Upper ridge builds over the state as trough exits Monday, and with lee surface trough returning Tue, winds will begin to stir and fire danger may increase, especially over the southeast plains. General warm and dry pattern continues into the end of the week, and with another fairly strong weather system moving into the wrn U.S. toward the end of the week, wind and fire danger will likely increase at many locations, especially Fri. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 218 PM MDT Fri Apr 22 2022 Mostly VFR conditions at all stations but there may be periods of blowing dust causing MVFR to possible IFR conditions starting around 22Z for a couple of hours. Winds will be mostly gusty throughout the forecast period with gusts ranging from 25 to 50 KTS at KCOS and KPUB and up to 60 KTS at KALS. Winds will be predominately out of the southwest early in the forecast period, then out of the northwest late in the forecast period at all stations. && .PUB WATCHES/WARNINGS/ADVISORIES... Blowing Dust Advisory until 11 PM MDT this evening for COZ069>074-076>079-083>089-093>099. High Wind Warning until midnight MDT tonight for COZ062-069>075- 077>080-083>089-093>099. Red Flag Warning from 10 AM to 8 PM MDT Saturday for COZ222-224- 227>237. Winter Weather Advisory until noon MDT Saturday for COZ058-060. && UPDATE...MW SHORT TERM...GARBEROGLIO LONG TERM...PETERSEN AVIATION...RISNER
Hazardous weather outlook, Apr 22, 11:37 AM MDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1137 AM MDT Fri Apr 22 2022 COZ058>089-093>099-231745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1137 AM MDT Fri Apr 22 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Damaging winds and extreme fire danger will spread across most of south central and southeast Colorado through this evening. Strong south to southwest winds will gust up to 70 mph, which when combined with very low relative humidity and the persistently dry conditions, will result in volatile conditions for rapid fire spread. Strong cross winds will occur on east west oriented roads and extensive blowing dust could reduce visibility to under 1 mile at times. Road closures and power outages will be possible. Isolated and potentially severe thunderstorms will be possible near the Kansas border this afternoon and evening, with the main hazards being hail up to 2.5 inches and damaging wind gusts of 60 mph or more. However, an isolated tornado cannot be entirely ruled out, especially close to the Kansas border. These severe weather risks will be highly dependent on the position of a dry line which is expected to advance eastward across the plains late this afternoon through tonight. For now, the area with the greatest risk for severe thunderstorms will be Kiowa, Bent, Prowers and Baca counties with locations along the Kansas border having the highest risk. Snow will spread into the mountains tonight with 2 to 7 inches of accumulation possible by Saturday morning across the eastern Sawatch and western Mosquito ranges. Areas of blowing snow will cause poor visibility over the mountain passes tonight. Lighter amounts of 1 to 3 inches will be possible across the eastern San Juan and La Garita mountains and the crest of the Sangre De Cristo mountains. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Snow showers are expected Saturday from the La Garita Range, north into the Central Mountains. Minor snow accumulations possible, with the highest totals forecast north of Cottonwood Pass. Dangerous fire weather conditions will spread across southern Colorado Saturday afternoon, with winds gusting in excess of 40 mph and low humidity values. A quick moving storm system will impact the region Sunday into Monday with high elevation snow, and lower elevation rainfall, mainly west of Interstate 25. Snow levels will initially start out high, lowering to 6000 feet by Monday morning. Minor snow accumulations are possible from the Central Mountains, south into the Sangre de Cristo and Wet Mountain Ranges. A dusting of snow may be possible by Monday morning over the Palmer Divide. Near critical fire weather conditions will remain possible over the San Luis Valley on Sunday. Spotty, critical fire weather conditions will be possible each afternoon, Tuesday through Thursday due to low relative humidity values, and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely today and tonight across all of south central and southeast Colorado. GARBEROGLIO/10
In the hours before
Local storm report, Apr 22, 6:38 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM NON-TSTM WND GST 4 SE AIR FORCE ACADEMY 38.97N 104.82W
04/22/2022 M64 MPH EL PASO CO AWOS
AWOS STATION KAFF US AIR FORCE ACADEMY.
&&Local storm report, Apr 22, 7:23 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
723 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM NON-TSTM WND DMG CENTER 37.75N 106.11W
04/22/2022 SAGUACHE CO EMERGENCY MNGR
BLOWN OVER POWER POLES ON HIGHWAY 17.
&&Local storm report, Apr 22, 7:41 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM NON-TSTM WND GST 5 NE BLENDE 38.28N 104.50W
04/22/2022 M63 MPH PUEBLO CO AWOS
AWOS STATION KPUB PUEBLO AIRPORT.
&&Local storm report, Apr 22, 8:39 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
839 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.52W
04/22/2022 M66 MPH OTERO CO ASOS
ASOS STATION KLHX LA JUNTA AIRPORT.
&&Local storm report, Apr 22, 9:48 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
948 PM MDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM NON-TSTM WND GST 2 NNE FLORENCE 38.42N 105.10W
04/22/2022 M69 MPH FREMONT CO AWOS
AWOS STATION K1V6 FREMONT COUNTY ARPT.
&&Special weather statement, Apr 22, 11:01 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1101 PM MDT Fri Apr 22 2022
COZ098-099-230530-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
1101 PM MDT Fri Apr 22 2022
...Strong thunderstorms will impact portions of southeastern Prowers
and northeastern Baca Counties through 1130 PM MDT...
At 1059 PM MDT, Doppler radar was tracking a line of developing
showers and a few thunderstorms from 7 miles south of Springfield to
near Granada. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Holly, Walsh, Granada, Vilas, Two Buttes and Two Buttes
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity could strengthen and become severe.
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
&&
LAT...LON 3725 10228 3723 10267 3809 10243 3810 10204
3773 10204
TIME...MOT...LOC 0459Z 247DEG 34KT 3730 10257 3804 10225
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Cohen/HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:52 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 53 min |
| Apr 22, 11:01 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.